Between differin and retin A micro which one works the best on depressed -rolling scars?

Question is Closed Report Mark as Favorite

Answers (1)

15 Jul 2010

Perhaps a specialist would be able to address you question to the best of my knowledge, kindly do seek medical advice from a dermatologist.

Is retin A micro: SORIATANE (acitretin) Capsules? Please advice, thanks.

DIFFERIN Gel, 0.3% treats: Acne vulgaris: The common form of acne seen most often in teenagers or young adults, acne vulgaris is the result of overactive oil glands that become plugged, red, and inflamed. Most outbreaks of acne can be treated by keeping the skin clear and avoiding irritating soaps, foods, drinks, and cosmetics. Severe acne and acne in those who are prone to scarring can be treated with topical creams and anti-inflammatory medications. Skin damaged by acne can be improved with treatment by a dermatologist or facial technologist. Techniques include dermabrasion ("sanding"), removal of scar tissue via laser, and chemical peels. Acne is also called pimples.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Retin A Micro Gel - hi iam vince and id like to know if this product can be used on men and will it?

... help for a more healthyer skin as i dont have acne

2 answers 19 Nov 2009

Should I use retin A micro gel in the morning or at night?

Hello, my Name is Genitt and i have been using retin A micro gel for almost 8 weeks now. I am glad to say that my skin has gotten significantly ...

1 answer 21 Sep 2010

Will differin cream help improve scars from acne.

I have been curing my acne with decutan medicine, it improved and all the pimples are gone after a complete course, but the marks remained there like ...

2 answers 14 Dec 2010

I've been using differin for three months or so and I see NO improvement AT ALL. I still get a lot?

... of pimples, big ones, and now i have lots of scars. My skin is 10x worse than it was when I went to see the dermatologist. I am also using ...

0 answers 10 Jun 2011